Ergodicity of the 3D stochastic Navier-Stokes equations driven by mildly degenerate noise

M. Romito, L. Xu

Research output: Contribution to journalArticleAcademicpeer-review

13 Citations (Scopus)

Abstract

We prove that any Markov solution to the 3D stochastic Navier-Stokes equations driven by a mildly degenerate noise (i.e. all but finitely many Fourier modes are forced) is uniquely ergodic. This follows by proving strong Feller regularity and irreducibility.
Original languageEnglish
Pages (from-to)673-700
JournalStochastic Processes and their Applications
Volume121
Issue number4
DOIs
Publication statusPublished - 2011

Fingerprint

Dive into the research topics of 'Ergodicity of the 3D stochastic Navier-Stokes equations driven by mildly degenerate noise'. Together they form a unique fingerprint.

Cite this